# SDR AU970328

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524D419
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Burnt
- Location: Eng Comb Chamb
- Component: Rroyce, RB211524D4
- Stage of operation: TO
- Nature of condition: E, B, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE COMBUSTION CHAMBER OUTER LINER BURNT AND HOLED IN TWO PLACES ADJACENT TO THE AFT FLANGE IN THE 3 O'CLOCK POSITION
